# SDR SWAA2022021070727

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 947.5; LBL-20; FLLOR SUPPORT STRAP; ON LWR SIDE HAS MULTIPLE AREAS OF BARE METAL / REMOVED FLOOR SUPPORT STRAP AT AFT CARGO STA 947.5 IAW SRM 51-40-02-0G-00 EVALUATE FLOOR SUPPORT STRAP NO LIMITS ALLOWABLE FOUND OUT OF LIMITS I.A.W SRM 51-10-02 DRILLED NEW FLOOR SUPPORT I.A.W SRM 51-40-0G-00 AND BOEING DWG 149A117. INSTALLED NEW FLOOR SUPPORT STRIP IAW SRM 51-40-02-0G-00 AND BOEING DWG 149A8117
